Singularities of the eta function of first-order differential operators

Document Type


Publication Date



Singularities; poles and residues; meromorphic structures; eta and zeta functions; Dirac and elliptic operators; spectral asymmetry; riemannian geometry; residue


We report on a particular case of the paper [7], joint with Raphael Ponge, showing that generically, the eta function of a first-order differential operator over a closed manifold of dimension n has first-order poles at all positive integers of the form n - 1, n - 3, n - 5, ....

Publisher Attribution

Loya, P., & Moroianu, S. (2012). Singularities of the eta function of first order differential operators. Analele Universitatii" Ovidius" Constanta-Seria Matematica, 20(2), 59-70.